MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U

KARL STORZ IMAGING ASM,HEAD,IMAGE 1 S, 4U
Model Number TH120
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, prior to the procedure, the image flickered when the camera head was connected to the camera box.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was shipped to the manufacturing site for investigation.And per their evaluation findings: the complaint issue was described as when the camera head is connected to the camera box, the image flickers, and the surgeon cannot see any image.The customer's complaint was verified.A functional test did not confirm the failure, but contamination was observed on the cable card edge, which is consistent with the customer's complaint.A visual inspection confirmed the contamination.Contamination on the card edge can prevent a proper electrical connection with the ccu.Cleaning the card edge could not completely remove the contamination so a cable replacement is required.The customer should have their ccu inspected for corresponding contamination and wear as the ccu may be the main contributing factor causing the complaint.Additionally, the customer should review their handling and processing methods to ensure that they are following approved karl storz protocols.The cause of the issue was determined as card edge contamination.This event is filed under internal complaint id (b)(4).

Brand Name
ASM,HEAD,IMAGE 1 S, 4U
Common Device Name
ASM,HEAD,IMAGE 1 S, 4U
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23538503
Report Number2027009-2025-02077
Device Sequence Number4903236
Product Code FET
UDI-Device Identifier04048551370506
UDI-Public04048551370506
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH120
Device Catalogue NumberTH120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown